Archived Edition Vol. 7, No. 3, 1981

Editors: D.G. Bourgin (Houston), J. Hausen (Houston), G.G. Johnson (Houston), B. Jóhnson (Nashville), J.W. Neuberger (Emory), B.H. Neumann (Australian National University)
Managing Editor: A. Lelek (Houston)
Associate Managing Editor: J.A. Johnson (Houston)

Houston Journal of Mathematics


Charles A. Akemann
Operator Algebras Associated With Fuchsian Groups, pp. 295-301.

Christine W. Ayoub
Restricted Chain Conditions on Groups and Group Rings, pp. 303-316.

Hans-J. Bandelt
Local Polynomial Functions on Lattices, pp. 317-325.

Beverly Brechner
Extendable Periodic Homeomorphisms on Chainable Continua, pp. 327-344.

C. E. Chidume
On the Approximation of Fixed Points of Nonexpansive Mappings, pp. 345-355.

Benjamin Fine, George E. Lang, Jr.
Locally Free Groups and Direct Limits of CW-Complexes, pp. 357-363.

Hillel Gauchman
On a Decomposition of Riemannian Manifolds, pp. 365-372.

Wayne Lewis
Almost Chainable Homogeneous Continua Are Chainable, pp. 373-377.

J. F. McClendon
On Evaluation Fibrations, pp. 379-388.

Charles Megibben
Extending Automorphisms of Basic Subgroups, pp. 389-393.

Susan Montgomery, D. S. Passman
X-Inner Automorphisms of Group Rings, pp. 395-402.

James Michael Parks
A Note on the Monoid of Self-Equivalences, pp. 403-406.

C. L. Prather
On Some New and Old Theorems, On Final Sets, pp. 407-430.

L. R. Sons
Gap Series--Growth, Normality, and Values Assumed, pp. 431-440.

John Tiller
Augmented Compact Spaces and Continuous Lattices, pp. 441-453.